# SDR SWAA032173

- Difficulty date: September 28, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 18,615 hours, 11,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A4452182
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, ENGINE NR 1 'A' HYD LOW PRESS LIGHT ILLUMINATED, 'A' SYSTEM LEVEL DROPPED TO ZERO.  FOUND, HOLE IN HYD DOWN LINE AT NR 3 SPOILER AUTUATOR.  REMOVED AND REPLACED HYD LINE PER MM.
